Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 311, NWS Atlanta, GA

July 25, 2007DeKalb County, Rockdale County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2007, 9:42 PM EDT for DeKalb County, Rockdale County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2007, 9:42 PM EDT (01:42 UTC)
Expired
Jul 25, 2007, 10:15 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties DeKalb County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2153 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 260142
SVRFFC
GAC089-247-260215-
/O.NEW.KFFC.SV.W.0311.070726T0142Z-070726T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EDT WED JUL 25 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DEKALB COUNTY IN NORTH CENTRAL GEORGIA
  ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 1015 PM EDT

* AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 10 MILES
  SOUTHWEST OF CONYERS...MOVING EAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MILSTEAD...LAKEVIEW ESTATES AND CONYERS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3369 8427 3357 8414 3355 8403 3368 8395
      3371 8407

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:30 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jul 25, 6:30 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT WED JUL 25 2007

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
WEAK EAST-WEST ORIENTED SURFACE TROUGH JUST TO OUR NORTH ACROSS
TENNESSEE THIS AFTERNOON WITH MID/UPPER LEVEL SHORTWAVES ROTATING
AROUND THE UPPER LOW ACROSS OHIO. THESE TWO FEATURES ARE PROVIDING
AMPLE FORCING IN A MODERATELY UNSTABLE ENVIRONMENT FOR
THUNDERSTORMS THIS AFTERNOON JUST TO OUR NORTH. SIMILAR INSTABILITY
EXISTS FROM NORTHWEST GEORGIA BACK TOWARD MACON AND VIDALIA AND
POINTS WEST OF THAT...WITH LESS FORCING IN OUR AREA AND ESPECIALLY
SOUTH. DRY 50 DEGREE DEWPOINT AIR OVER NORTHEAST GEORGIA HAS
SUPPRESSED ANY DEVELOPMENT THERE. EXPECT SCATTERED STORMS TO
LESSEN IN COVERAGE WITH FAIRLY TYPICAL DIURNAL PATTERN IN MOST
AREAS...THOUGH STORMS MAY HOLD ON LONGER OVERNIGHT IN THE NORTH.
THE LOCATION OF THE TROUGH IS POORLY RESOLVED IN THE FORECAST
MODELS...BUT INDICATIONS ARE FOR SOME SOUTHWARD DRIFT THROUGH THE
NEXT FEW DAYS...LEADING TO ENHANCED PRIMARILY AFTERNOON AND
EVENING THUNDERSTORM COVERAGE THURSDAY AND FRIDAY.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UPPER LEVEL PATTERN TRANSITIONS FROM CURRENT DOMINANT UPPER LOW TO
WELL TO OUR NORTH TODAY TO A UPPER RIDGE BUILDING OVER THE
SOUTHERN PLAINS WITH A TROUGH DIGGING INTO THE MID-ATLANTIC
STATES. THIS CHANGE WILL PLACE US IN NORTHWEST FLOW ALOFT WITH A
SERIES OF SHORTWAVES TRAVERSING GEORGIA THROUGH THE WEEKEND...WITH
A PRETTY GOOD LIKELIHOOD OF MORE VIGOROUS STORMS DURING THE
AFTERNOONS AND EVENINGS ON SATURDAY OVER NORTH GEORGIA AND ON SUNDAY
MORE FOCUSED OVER CENTRAL GEORGIA. NORTHWEST WINDS BEHIND LEE TROUGH
LATE SUNDAY...ALLOWING DRIER AIRMASS TO WORK INTO THE LOCAL AREA.
THUS...DEPICTED ONLY LOW SCATTERED PRECIP CHANCES EACH DAY. LITTLE
CHANGE TO TEMPERATURES NEAR CLIMATOLOGY AND GUIDANCE THROUGH THE
PERIOD...OTHER THAN MINOR ADJUSTMENTS BASED ON LOCAL MODEL BIASES.

&&

.AVIATION...
+TSRA OVER EXTREME NORTHWEST GEORGIA WILL STAY N AND W OF ATLANTA
AREA AIRPORTS THIS EVENING. ISOLATED SHRA AND TSRA ELSEWHERE SHOULD
BE DISSIPATING IF NOT DISSIPATED BY 0Z TAF TIME. VFR CONDITIONS WILL
PREVAIL THROUGH AT LEAST 7-8Z...WHEN FOG OR STRATUS MAY DEVELOP.
MVFR CONDITIONS DUE TO VIS REDUCTIONS WILL BE APPLIED TO TYPICAL FOG
PRONE AIRPORTS. THIS MORNING...A DECK OF 1000-2000 FT STRATUS
AFFECTED THE AREA...GUIDANCE DOESNT SUPPORT THIS FOR UPCOMING
MORNING...AND WITH MOISTURE ALREADY IN PLACE...NOT AS MUCH ADVECTION
OVERNIGHT. STILL...FOR PERSISTENCE SAKE...SCATTERED CLOUDS AT
1000-3500 FT SEEM REASONABLE.

WINDS...EXCEPT NEAR OUTFLOW BOUNDARIES...WILL BE LIGHT AND VARIABLE
THROUGH SUNRISE...GRADUALLY SHIFTING WEST OF DUE SOUTH AT ALL EXCEPT
KAHN...WHERE AN EASTERLY COMPONENT WILL PERSIST. TSRA CHANCES LOOK
SAME AS TODAY...SO WILL GO WITH VCTS ALL TAFS AFTER 18Z.

SBK

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  90  68  91  70 /  20  40  30  40  30
ATLANTA         71  89  72  91  71 /  20  40  30  40  30
BLAIRSVILLE     63  80  62  84  66 /  30  50  30  40  30
CARTERSVILLE    66  89  67  91  67 /  20  50  30  40  30
COLUMBUS        70  92  72  93  73 /  20  50  30  40  30
GAINESVILLE     69  87  69  90  70 /  30  50  30  40  30
MACON           69  91  71  93  72 /  20  50  30  40  30
ROME            69  91  69  92  70 /  30  50  30  40  30
PEACHTREE CITY  65  89  67  91  67 /  20  40  30  40  30
VIDALIA         71  91  71  92  72 /  20  50  30  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RRH
Hazardous weather outlook, Jul 25, 10:48 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EDT WED JUL 25 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1048 AM EDT WED JUL 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS ALL BUT NORTHEAST GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE OHIO VALLEY WILL MOVE
SLOWLY WEST. WEAK HIGH PRESSURE AT THE SURFACE WILL REMAIN
CENTERED OVER THE MID ATLANTIC STATES.

.PRIMARY HAZARDS...
CLOUD TO GROUND LIGHTNING AND BRIEF PERIODS OF HEAVY RAIN WILL
ACCOMPANY ANY THUNDERSTORMS THIS AFTERNOON AND EVENING.

.DISCUSSION...
LOW LEVEL MOISTURE CONTINUES TO INCREASE ACROSS THE STATE TODAY
WITH DEWPOINT TEMPERATURES NOW IN THE MID TO UPPER 60S ACROSS
ALL BUT EAST AND NORTHEAST GEORGIA. WITH THE INCREASED MOISTURE AND
AFTERNOON TEMPERATURES IN THE UPPER 80S TO NEAR 90...INSTABILITY
WILL BE MODERATE. LIFTED INDEX VALUES SHOULD REACH -2 TO -4 AND
CAPE VALUES OF 1000 TO 1500 ACROSS ALL BUT NORTHEAST
GEORGIA...WHERE DRIER AND COOLER AIR REMAIN IN PLACE. A FEW STORMS
MAY APPROACH SEVERE LEVELS...HOWEVER ORGANIZED SEVERE
THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED TO SCATTERED THUNDERSTORMS ARE LIKELY THURSDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 25, 8:00 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT WED JUL 25 2007

GAZ085-260030-
800 PM EDT WED JUL 25 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS AND HEAVY RAIN IN
JOHNSON COUNTY UNTIL 830 PM EDT...

AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ADRIAN...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JOHNSON COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ADRIAN...MEEKS AND KITE. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL MAY REDUCE VISIBILITIES.
Special weather statement, Jul 25, 8:34 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT WED JUL 25 2007

GAZ033-260100-
834 PM EDT WED JUL 25 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN FULTON COUNTY UNTIL
900 PM EDT...

AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST EAST OF VININGS MOVING TO THE EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PORTIONS OF FULTON COUNTY THROUGH 900 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE NORTH ATLANTA. HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Special weather statement, Jul 25, 8:48 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT WED JUL 25 2007

GAZ045-260115-
848 PM EDT WED JUL 25 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DEKALB COUNTY
UNTIL 915 PM EDT...

AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DUNWOODY TO DRUID HILLS...MOVING EAST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DEKALB COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE DUNWOODY...DRUID
HILLS...DECATUR...CHAMBLEE...DORAVILLE...SCOTTDALE...AVONDALE
ESTATES...TUCKER...STONE MOUNTAIN...AND CLARKSTON. HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PORTIONS OF DEKALB COUNTY. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Local storm report, Jul 25, 9:01 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT WED JUL 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     VININGS                 33.86N 84.47W
07/25/2007                   COBB               GA   PUBLIC

            PUBLIC CALLED FROM VININGS ESTIMATING 55 MPH WINDS, 2
            FULL TREES DOWN WITH MINOR LIMBS DOWN TOO

&&

CIW
Special weather statement, Jul 25, 9:18 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 PM EDT WED JUL 25 2007

GAZ034-260145-
918 PM EDT WED JUL 25 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN GWINNETT
COUNTY UNTIL 945 PM EDT...

AT 913 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORCROSS...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PORTIONS OF GWINNETT COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE NORCROSS...AND LAWRENCEVILLE.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.
Special weather statement, Jul 25, 9:24 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 PM EDT WED JUL 25 2007

GAZ046-260200-
924 PM EDT WED JUL 25 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN ROCKDALE COUNTY UNTIL 1000 PM EDT...

AT 922 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN SOUTHEAST DEKALB COUNTY WEST OF
CONYERS...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
ROCKDALE COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE LAKEVIEW ESTATES...CONYERS AND MILSTEAD. HEAVY
DOWNPOURS MAY CAUSE SOME MINOR STREET FLOODING.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 9:55 PM EDTSevere Thunderstorm WarningFFCHenry35 min
Jul 26, 3:28 PM EDTSevere Thunderstorm WarningFFCCrawford47 min
Jul 26, 4:01 PM EDTSevere Thunderstorm WarningFFCMeriwether44 min
Jul 26, 5:01 PM EDTSevere Thunderstorm WarningFFCPaulding29 min
Jul 26, 5:14 PM EDTSevere Thunderstorm WarningFFCCobb38 min
Jul 26, 5:38 PM EDTSevere Thunderstorm WarningFFCButts37 min
Jul 26, 6:22 PM EDTSevere Thunderstorm WarningFFCJasper38 min
Jul 26, 7:21 PM EDTSevere Thunderstorm WarningFFCLaurens39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.